# SDR SWAA2023050928363

- Difficulty date: April 17, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION - BREAK DOWN SUPPORT HAS CRACK BS 540 LBL 1.5 WL 208<[01] REMOVED WING CENTER SECTION - BREAK DOWN SUPPORT BS 540 BL0 TO LBL 25 WL 208 DUE TO NO ALLOWABLE DAMAGE FOUND FOR THIS ITEM ; IAW SR 51-10-02 AND SRM 51-40-02;[02] REMOVED WING CENTER SECTION - BREAK DOWN SUPPORT BS 540 BL0 TO LBL 25 WL 208 DUE TO NO ALLOWABLE DAMAGE FOUND FOR THIS ITEM ; IAW SRM 51-10-02 AND SRM 51-40-02;[03] LOCATED AND DRILLED WING CENTER SECTION - BREAK DOWN SUPPORT FROM BS 540 LBL0 TO LBL25 WL 208 PER B737-700 DWG 143A5240 REV -.OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION 3. OK TO INSTALL IS GIVEN.;[05] INSTALLED NEW WING CENTER SECTION - BREAK DOWN SUPPORT BS 540 LBL0 TO LBL 25 WL 208 PER B737-700 DWG 143A5240 REV -.;[06] VERIFIED MEASUREMENT TABLE.;[07] RII; VERIFIED CORRECTIVE ACTION 5.;[08] UPDATED PARTS USAGE;[09] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
